MathSciNet Relay Station
MathSciNet bibliographic data
MR1975394 (2004b:11061) 11F66 (11F30 11F67 11G40)
Yang, Tonghai Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2663–2674 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement